# SDR UIEA2019041763894

- Difficulty date: April 16, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,571 hours, 15,885 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SEVERAL) # 2 ENGINE FAN EXIT CASE VANES HAVE MISSING SEALANT AT INSTALLATION BOLTS .( APPLIED SEALANT AT # 2 ENGINE FAN EXIT CASE VANES BOLTS IAW B767 AMM 72-34-06-404-001-N00. )
